seizure feeling in chest..plz help if u can...

Discussion in 'Fibromyalgia Main Forum' started by karen_dean, Feb 5, 2006.

  1. karen_dean

    karen_dean New Member

    First of all I have posted a few things lately due to my problems, being stress out from my personal life..I'm so scared, after being decieved by my finance this week(found out he was doing drugs.....he's gone, I kicked him out!!!..and I feel I can't cope..& knowing my stress factor is off the rector scale. First I want 2 say ty 4 helping out with responses and input, and this input would be very important if u could plzzz help with an answer.

    I have been so down..and went to bed this afternon..so tried beyond words..took a mg. of clonazpam, and there where 4 incidents as I was drifting off too sleep,and also knew I was starting to hyperventilate, where I had the same feeling as I would get in my head with a senory overload..but only this time it was that same feeling but this time under by breast bone. Not trying to panic & with no pain..it scared the daylights out of me..I finally got to sleep 4 a couple of hours...but now I'm sitting here dwelling on it. Has this feeling ever happened to you??

    Thanks for helping out if u can.

    God Bless

    ~~~*Karen*~~~
    [This Message was Edited on 02/05/2006]
  2. MamaR

    MamaR New Member

    I wish that I could help....but not sure what this is.

    Did it feel like a panic attack? That is what it sounds like to me.

    I have felt sort of that way internally when I was stressed big time!

    You have been through alot lately.

    Please take care of yourself.


    Mari


  3. Shirl

    Shirl New Member

    Sure sounds like an anxiety attack, I get them often. The muscles in my chest tighten up and it does feel like a heart attack.

    The Clonazepam should have helped, I take Xanax if I 'feel' that tightening coming on, and its usually not as bad, both are similar drugs.

    You might want to address a post to Mikie about the Klonopin (Clonazepam), she has been taking this med for a long time, and is very familiar with it.

    All the trama you are going through with you boyfriend is no doubt the cause of this problem, I have been under a lot of stress myself lately, so know where you are coming from with that part of your post.

    Let us know how you are doing, hopefully you get the stress under control soon.

    Shalom, Shirl
  4. karen_dean

    karen_dean New Member

    so very much 4 you input and 4 caring (((patalinthewind,MamaR,allychally &Shirl))..I really appreciate you taking the time to respone..and sorry that I worry so much and don't want to be a bother..but I slept last evening without any of those feelings I described..I was just scared. Being alone is not a good feeling, but coming here makes up for the emptiness.

    HUGZZZZZ to you all!!

    Blessings

    ~~~*Karen*~~~

  5. ABLUV

    ABLUV New Member

    hi, new to the board and so glad i found u guys! I often have episodes of strange breathing. Here's how it goes: I am breathing normal then all of a sudden my lungs will exhale in the middle of inhaling or they pause for several seconds while inhaling/exhaling. it's like spasms sometimes and when the pause is longer than 3 seconds it gets scary. I've learnd to stay calm and it passes within 5 minutes or so.

    Anybody else have this symptom?

    look fwd to your replies,
    ABLUV
  6. Cromwell

    Cromwell New Member

    serious causes. It could be the meds too. When we are tense we have so many little muscles in our chest area plus the stomach itself is almost on a level with the breasts, at the end of the sternum, so the diaphram is just above that, and that too is a muscle that can really play up.

    When you get hypervent. do remember to breathe into a brown bag a few times to get some carbon dioxide into your blood as when we over cbreathe we over oxygenate that causes the whirly feeling.


    Sorry.

    Love Anne C